Date Sunday, 14th May 2017

2017 Start times

EventStart   Time LimitCut Off
50mile Run  3.00am  12 hrs         3.00pm
50km Walk3.00am  12 hrs     3.00pm
50km Run6.00am    9 hrs     3.00pm
33km Walk6.00am      9 hrs     3.00pm
33km Run8.00am    5 hrs     1.00pm
12km Run9.30am 3.5 hrs    1.00pm
12km Walk9.30am 2.5 hrs    12.00pm

Competitor's Brief

  1. Race Numbers will be collected on Race Day at the Registration desk in front of the Woodford Pool kiosk.
    Please bring your E-ticket (copy of confirmation e-mail) and photo ID with you.
    Ultra Runners and Walkers (50Mile and 50km events) will have a weight check at this time and the weight will be written on their race bib. This gives the Medical staff an early indicator of dehydration with weight loss comparison.
  2. All competitors must carry a water bottle or wear a hydration pack. In the past some competitors have taken the wrong course and travelled greater distances and no cups of water will be available at checkpoints (to minimise litter). Water bottles can be refilled at checkpoints but no plastic cups of water will be available. Failure to start and finish with a water bottle may result in disqualification.
  3. Waste Disposal – Each checkpoint will have a rubbish bin. Anything taken from a checkpoint and not ingested must be placed in the bin at the next checkpoint. There may be camping toilets for emergency use by entrants and officials at Checkpoints 1 and 4. Runners would be advised to carry biodegradable toilet paper in case of an emergency stop and depart the track and bury the waste. Do not litter the course.
  4. FIRST AID – A first aid kit will be available at each checkpoint and a Sports Trainer will be present at checkpoint 1. There is a First Aid Room at the pool.
  5. DROP BAGS: If competitors in the 50 mile and 50 km (ultra events) require special food or fluid to be taken to checkpoints then these should be clearly labelled (with name, race number and checkpoint number the bag is to be taken to) :
    bag.jpg 
    The bags should be handed in at least 15 minutes before the race start time. Drop bags will be taken to all checkpoints.
  6. Crew of ultra competitors will only be able to travel on gazetted roads to all checkpoints. This should only be done if you are familiar with the area. It is not the task of officials to direct crew. Any runner who is going to have crew should notify the Race Director of Name and Vehicle Registration by May 12. Only official vehicles are allowed on forestry roads. Crew can only give aid at checkpoints after the runner has left the official enclosure. No pets at checkpoints and children must be kept under strict control.
  7. There will be no presentation ceremony. Mugs will be collected at the finish after competitors have had their time recorded. Random Draws will be drawn and displayed on a board at the finish.
  8. In a few areas competitors may have to cross gazetted roads or follow them for a short distance. Care should be taken even though most are roads that have very minimal traffic. Illegal trail bikes are sometimes in the area so if you hear them coming move off the track.
  9. THE COURSE IS MARKED WITH WHITE FLAGGING TAPE IN TREES, RED ARROWS TAPED TO TREES and WHITE ARROWS ON THE GROUND. The red arrows will indicate the checkpoint you are heading for. A white line across a track indicates you should not cross it, there is a right or left turn just before it. BE ALERT for MARKINGS at ALL TIMES. There will be crossover of some events out on course, so don’t assume all markings are for your event. Write the order of the checkpoints you are visiting on your race bib or arm.

    IMPORTANT: If you've travelled more than 5 minutes (walking pace) and not seen any course markings, RETRACE your steps.

  10. ULTRA ENTRANTS will fill in Medical and Qualification Forms at time of Entry. Weight will be written on Race Number. Weight checks at Checkpoints 3 and 4 on arrival and final departure.

It is recommended that all entrants take note of cut-off times and consider their level of preparation for their event.

50km or 50 mile events require a minimum marathon (42.2km) distance as a qualifier.

100km or 100 mile events require a minimum 50km distance as a qualifier.

All qualifying performances must be done within 18 months before time of entry. The earlier you enter the event, the longer your qualifying period.

Important Race Day Information

  1. Weight CHECKS will be made at Checkpoints 3 and 4 for the ultra (50mile and 50km) competitors on arrival and final departure.
  2. Times Checkpoints are open:
    Pool      2.00am – 3.00pm
    Chpt 1  3.30am – 2:15pm
    Chpt 2  4.50am – 5.50am
    Chpt 3  6.10am - 7.45am
    Chpt 4  6.45am - 1.00pm
  3.  CUT OFF FOR ALL EVENTS IS 3.00pm
    Any competitor who it is deemed cannot make this cut off may be withdrawn and returned to base.
  4. More comprehensive information on trail running in general and the Glass House Trail Events, plus results and some photos may be found at glasshousetrailseries.com,
    or at
    www.theruninn.com.au
  5. BBQ - Entrants use their Race No as ticket for bbq when they finish. Family or friends given tickets ($15 adult) if pre-paid unless volunteering in some way.

Race Organiser/Race Director - Bruce Cook
ph. 07 3356 3646 or 0481 134 054
email: raceevents@theruninn.com.au